# SDR FDEA201107142696

- Difficulty date: July 14, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B117700400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252UH HAS 1 EA, 14 IN. CRACK.  FABRICATED NEW PANEL 252UH IAW DWG SRZ 25-5-005, REV J.
